# SDR SIMA20210917002

- Difficulty date: September 17, 2021
- Submitted: October 31, 2021
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 42,196 hours, 37,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 #8 AND #1 EMERGENCY LIGHT STRIP FLOOR EXTRUSIONS (LH) ARE DAMAGED.-C/A-COMPLETE:RAR LH AISLE FLOOR EXTRUSIONS #7 AND #8 IAW AMM 33-50-12.
